MAUDE Adverse Event Report: MEDTRONIC XOMED INC. IPC® HANDPIECE ATTACHMENT - INDIGO¿ DRILL; DRILLS, BURRS, TREPHINES & ACCESSORIES (SIMPLE

MEDTRONIC XOMED INC. IPC® HANDPIECE ATTACHMENT - INDIGO¿ DRILL; DRILLS, BURRS, TREPHINES & ACCESSORIES (SIMPLE
Model Number 1845020
Medical Device Problem Code Overheating of Device (1437)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 08/15/2024
Type of Reportable Event Malfunction
Event or Problem Description
It was reported that the device was noisy and overheating.There was no patient impact in this event.
 
Additional Manufacturer Narrative
Continuation of d10: section d information references the main component of the system.Other relevant device(s) are: product id: 1 845000, serial/lot #: (b)(6), udi#: (b)(4) ; product id: 1845000, serial/lot #: (b)(6) , udi#:(b)(4); product id: 1845000, serial/lot #: (b)(6), udi#: (b)(4) ; product id: 1845000, serial/lot #: (b)(6), medtronic submits this report to comply with fda regulations 21 cfr parts 4 and 803.Medtronic has made reasonable efforts to provide as much relevant information as is available to the company as of the submission date of this report.This report does not constitute an admission or a conclusion by fda, medtronic, or its employees that the device, medtronic, or its employee caused or contributed to the event described in the report.Medtronic will submit a supplemental report if additional relevant information becomes known.
 
Additional Manufacturer Narrative
H6: additional information suggest that d16 no longer apply to this event.Medtronic submits this report to comply with fda regulations 21 cfr parts 4 and 803.Medtronic has made reasonable efforts to provide as much relevant information as is available to the company as of the submission date of this report.This report does not constitute an admission or a conclusion by fda, medtronic, or its employees that the device, medtronic, or its employee caused or contributed to the event described in the report.Any required fields that are unpopulated are blank because the information is currently unknown or unavailable.Medtronic will submit a supplemental report if additional relevant information becomes known.

Brand Name
IPC® HANDPIECE ATTACHMENT - INDIGO¿ DRILL
Common Device Name
DRILLS, BURRS, TREPHINES & ACCESSORIES (SIMPLE
Manufacturer (Section D)
MEDTRONIC XOMED INC.
6743 southpoint dr n
jacksonville FL 32216
Manufacturer (Section G)
MEDTRONIC XOMED INC.
6743 southpoint dr n
jacksonville FL 32216
Manufacturer Contact
justin ellis
6743 southpoint drive north
jacksonville, FL 32216
7635265677
MDR Report Key20290830
Report Number1045254-2024-01586
Device Sequence Number7284172
Product Code HBE
UDI-Device Identifier00613994933690
UDI-Public00613994933690
Combination Product (Y/N)N
Initial Reporter CountryUK
PMA/510(K) Number
K081475
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source Foreign,Health Professional
Initial Reporter Occupation Other Health Care Professional
Type of Report Initial,Followup
Report Date (Section B) 12/03/2024
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model Number1845020
Device Catalogue Number1845020
Device Lot Number211955148
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 08/29/2024
Supplement Date Received by Manufacturer12/03/2024
Initial Report FDA Received Date09/24/2024
Supplement Report FDA Received Date12/03/2024
Date Device Manufactured09/20/2016
Is the Device Labeled for Single Use? (Y/N) No
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Reuse
Patient Sequence Number1
Concomitant Medical Products
and Therapy/Usage Dates
"SEE H11...."
Patient SexUnknown